Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2012, Volume 52, Number 8  


On the regularization of a class of integral equations of the first kind whose kernels are discontinuous on the diagonals
A. P. Khromov, G. V. Khromova
1363
Estimation of the remainder of a cubature formula on a Chebyshev grid
V. A. Abilov, M. K. Kerimov
1373
Finite difference approximations of optimal control problems for semilinear elliptic equations with discontinuous coefficients and solutions
F. V. Lubyshev
1378
Sufficient conditions for the controllability of nonlinear distributed systems
A. V. Chernov
1400
Flux-splitting schemes for parabolic problems
P. N. Vabishchevich
1415
Iterative method for solving a three-dimensional electrical impedance tomography problem in the case of piecewise constant conductivity and one measurement on the boundary
S. V. Gavrilov, A. M. Denisov
1426
A method for solving the eigenvalue problem for systems consisting of a one-dimensional subsystems with discrete bonds
V. N. Voronkov
1437
Continuation of solutions in multiparameter approximation of curves and surfaces
E. B. Kuznetsov
1457
The study of mixed problems for hyperbolic systems of conjugation of different orders
E. A. Gasymov
1472
Quasi-normal forms for parabolic systems with strong nonlinearity and weak diffusion
I. S. Kashchenko, S. A. Kashchenko
1482
Potential-based numerical solution of Dirichlet problems for the Helmholtz equation
A. A. Kashirin, S. I. Smagin
1492
Piecewise parabolic method on a local stencil in cylindrical coordinates for fluid dynamics simulations
M. V. Popov
1506
On the collapsing of the solutions of the hydrodynamic type with a singular source
E. V. Yushkov
1523
Study of the properties of convergence of EM-algorithm in probabilistic latent semantic analysis
V. A. Leksin
1536
Criteria for completeness of algorithms of fuzzy marking of point configurations
N. U. Dorofeev
1551
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021